English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Value distribution of cyclotomic polynomial coefficients

MPS-Authors
/persons/resource/persons235837

Moree,  Pieter
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235288

Gallot,  Yves
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

moree_value_oa_2011.pdf
(Any fulltext), 261KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Moree, P., Gallot, Y., & Hommersom, H. (2011). Value distribution of cyclotomic polynomial coefficients. Uniform Distribution Theory, 6, 177-206. Retrieved from http://de.arxiv.org/abs/0803.2483v1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-21A7-A
Abstract
There is no abstract available